# SDR UIEA2018052300939

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,858 hours, 14,703 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8021701
- Part serial: 900110
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PRV NOT HOLDING PRESSURE. R&R NR 2 ENGINE PRV IAW AMM 36-11-18.
